# SDR YENA2023080100883

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 42,336 hours, 27,706 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 70284321901
- Part serial: 06032674
- Condition: Failed
- Location: Mau1
- Part time: 42,074 hours, 27,541 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2810, TPA-LGA. (AIRCRAFT DECLARED AN EMERGENCY ) 'AILERON RH FAIL ON DECENT INTO LGA. NO CONTROLABILITY ISSUES. QRH FOLLOWED. NORMAL APPROACH AND LANDING; PERFORMED FIM TASK 27-03-00-810-926-A, PERFORMED DETAILED VISUAL INSPECTION OF RH AILERON PCU'S IAW AMM 27-12-01. REMOVED AND REPLACED AIOP A2 MODULE IAW AMM 31-41-10. THE OPS CHECK IS GOOD. MSG CLEARED. A/C OK FOR SVC.'
